# SDR FDEA202306251103

- Difficulty date: June 25, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 767-300
- Aircraft serial: 43630
- Aircraft time: 9,694 hours, 4,559 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Web
- Part number: UNKNOW
- Part serial: UNKNOWN
- Condition: Cracked
- Location: Zone 100
- Part time: 9,694 hours, 4,559 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 1329 AND BL 0 FLOOR SUPPORT STIFFER WITH   CRACK. THE PANEL THE FLOOR SUPPORT STIFFER WAS REPLACED AT AFT CARGO COMPARTMENT   BETWEEN STA 1329 AND BL 0 IAW SRM 51-10-02-0G PARAGRAPH (9) REV. 85 DEC 15,2022 DRAWING   451T2612 SHEET 10 REV. A
